# SDR SIMA20190309003

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 35,980 hours, 31,601 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF ITEM1 CREW REPORTED HEAT LIKE ELECTRICAL SMELL. C/A-PERFORMED INSPECTION OF LT AND RT RELAY PANELS NO SMELLS NOTED IAW AMM 20-13-03. INSPECTED FLASHLIGHTS NO SMELL AND NO SMELLS FROM DISPLAYS NO DEFECTS NOTED RAN BOTH PACKS NO SMELLS NOTED INSPECTED FWD AVIONICS BAY FOUND RECIRC FAN INOP. DEFERRED AED REF MEL 25-57AUTH 030304-A. FOUND AED MISSING REPLACED AED IAW EMB-GN-25-074 NO FURTHER DISCREPANCIES NOTED MEL ITEM RESTORED. PERFORMED ICE DETECTOR OPS CHECK IAW AMM 30-80-00 OPS CHECK GOOD NO MESSAGES NOTED. PERFORMED W/S HEAT OPS CHECK IAW AMM 30-42-00 OPS CHECK GOOD NO MESSAGES NOTED.
